# SDR AALA200800383

- Difficulty date: February 22, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- Aircraft time: 58,047 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA  INFLIGHT T862/22FEB PBI TO ORD - CREW REPORTS NOSE GEAR WOULD NOT FULLY RETRACT AFTER TAKEOFF.  LANDED MIA WITHOUT INCIDENT.  ACCOMPLISHED NOSE GEAR SHOCK STRUT SEAL REPLACEMENT.
